# SDR ASAA2019101131001

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 21,977 hours, 7,012 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 11441
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 21,977 hours, 7,012 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON WALK-AROUND FOUND NR 1 IDG AIR/OIL COOLER LEAKING. GROUNDED - YES. REMOVED AND REPLACED #1 IDG AIR/OIL COOLER. LEAK CHECK GOOD REF B737-900 AMM 24-11-21 SEAMC DAVE NOTIFIED.
